hawkowl wrote:I am actually on a beta blocker (for years, for migraines). When I started to get orthostatic dizziness I tried tapering off, but then the positional tachycardia was crazy. Now I'm on a reduced dose. If I truly thought there was some magical answer that Mayo it Hopkins could provide, I would consider it. I have not been on steroids for this, but they tend to make me hyper and irritable as well.
Do you know the etiology of your hypothyroidism? Auto-immune based Hashimoto’s thyroidits? Primary/central hypothyroidism (pituitary based)? Or other? Did you have hypothyroidism prior to chemotherapy? Or did the hypothyroidism manifest after chemotherapy?
Your low thyroid function might be part of the equation of issues that you can define as chemotherapy induced.
Yes . . . I agree with your surmising that your new journey post chemotherapy will be lengthy with its own twists and turns and revelations and new understandings. Keep faith and hope in the body’s amazing ability to adjust, adapt, and to heal.
Users browsing this forum: Bing [Bot], Yahoo [Bot] and 39 guests